# SDR DALA2022120507751

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Not Reported
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND REPAIR EXTERNAL SKIN DOOR LOC AT 17 INCHES UPPER EDGE AND 21 INCHES FWD EDGE AT AFT CARGO COMPARTMENT. ACCOMPLISHED REPAIR AS PER ER/A 601645-14 SECTION I REV.A.
